Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 52, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jun 14, 2011, 4:02 AM EDT for 5 counties in Florida. It took effect at Jun 14, 2011, 12:00 PM EDT. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 14, 2011, 4:02 AM EDT (08:02 UTC)
- In effect from
- Jun 14, 2011, 12:00 PM EDT
- Expired
- Jun 14, 2011, 6:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:16 PM EDT | TSTM WND DMG | 7 Ese Bell, FL | TREES AND POWERLINES WERE BLOWN DOWN ACROSS NEAR THE INTERSECTION OF SE COUNTY ROAD 232 AND STATE ROAD 47. |
| Jun 14, 5:25 PM EDT | TSTM WND DMG | Bell, FL | TREES WERE BLOWN DOWN ALONG HIGHWAY 129 IN BELL. THE TIME OF THE EVENT WAS BASED ON RADAR. |
| Jun 14, 5:52 PM EDT | TSTM WND DMG | Wsw Trenton, FL | TREES WERE BLOWN DOWN IN TRENTON ALONG HIGHWAY 129. |
| Jun 14, 5:52 PM EDT | HAIL 1 | Wsw Trenton, FL | QUARTER TO PELLET SIZE HAIL WAS REPORTED IN TRENTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KNIP), launched 00:00Z, 8.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
166 WWUS82 KJAX 140802 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 402 AM EDT TUE JUN 14 2011 FLZ020>023-030-031-035-036-141615- /O.UPG.KJAX.FW.A.0043.110614T1600Z-110614T2200Z/ /O.NEW.KJAX.FW.W.0052.110614T1600Z-110614T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- 402 AM EDT TUE JUN 14 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING FOR LOW RH AND HIGH ERC VALUES ACROSS PORTIONS OF INLAND NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. HOT TEMPERATURES AND RELATIVELY DRY AIR WILL ALLOW RELATIVE HUMIDITY VALUES TO DROP BELOW 35 PERCENT FOR AROUND 4 HOURS TUESDAY AFTERNOON WITH ERC VALUES NEAR 40. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SEP
2 follow-up statements
150 WWUS82 KJAX 141537 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1137 AM EDT TUE JUN 14 2011 FLZ020>023-030-031-035-036-142200- /O.CON.KJAX.FW.W.0052.110614T1600Z-110614T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- 1137 AM EDT TUE JUN 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING FOR LOW RH AND HIGH ERC VALUES ACROSS PORTIONS OF INLAND NORTHEAST FLORIDA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. HOT TEMPERATURES AND RELATIVELY DRY AIR WILL ALLOW RELATIVE HUMIDITY VALUES TO DROP BELOW 35 PERCENT FOR AROUND 4 HOURS TUESDAY AFTERNOON WITH ERC VALUES NEAR 40. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
867 WWUS82 KJAX 141902 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 302 PM EDT TUE JUN 14 2011 FLZ020>023-030-031-035-036-142200- /O.NEW.KJAX.FW.A.0044.110615T1700Z-110615T2200Z/ /O.CON.KJAX.FW.W.0052.000000T0000Z-110614T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- 302 PM EDT TUE JUN 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY VALUES AND HIGH ERC VALUES... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR LOW RELATIVE HUMIDITY VALUES AND HIGH ERC AND DISPERSION VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. HOT TEMPERATURES AND RELATIVELY DRY AIR WILL ALLOW RELATIVE HUMIDITY VALUES TO DROP BELOW 35 PERCENT FOR AROUND 4 HOURS TUESDAY AFTERNOON WITH ERC VALUES 35 TO 40 AND HIGH DISPERSION VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ024-025-032-033-037-040-142200- /O.NEW.KJAX.FW.A.0044.110615T1700Z-110615T2200Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-MARION- 302 PM EDT TUE JUN 14 2011 ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR LOW RELATIVE HUMIDITY VALUES AND HIGH ERC/DISPERSION VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. 4 HOUR DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT COMBINED WITH HIGH ERC AND DISPERSION VALUES WILL PROMOTE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jun 14, 3:40 AM EDT, 22 minutes earlier.
Area forecast discussion, Jun 14, 3:40 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
340 AM EDT TUE JUN 14 2011
.SYNOPSIS...SHORTWAVE TROF THAT HELPED PRODUCE STRONG TO SEVERE
TSTMS OVER THE AREA ON MON CONTINUES TO SHIFT SLOWLY SE. TSTMS
CONFINED NOW TO THE GOMEX COAST WHERE INSTABILITY REMAINS HIGH.
SKIES ARE MOSTLY CLEAR ACROSS MUCH OF THE AREA WITH DEBRIS
CLOUDINESS OVER THE SE ZONES. MID AND UPPER LEVEL HIGH IS CENTERED
OVER N MEXICO WITH RIDGE INTO THE LOWER MS VALLEY. EARLY MORNING
TEMPS WERE IN THE LOWER 70S WITH SOME MID TO UPPER 70S OVER OUR NW
ZONES.
.SHORT TERM...POPS SHOULD BE FAIRLY LOW TODAY DUE TO DRIER AIR...
GREATER STABILITY...AND NEGATIVE VORTICITY ADVECTION OVER THE AREA.
BEST CHANCE OF PRECIP WILL BE OVER THE EXTREME S CLOSER TO
DEPARTING SHORTWAVE. MAY BE A WEAK DISTURBANCE IN NW FLOW LATE IN
THE DAY CLIPPING OUR SE GA ZONES. DAY SHIFT MAY NEED TO ADJUST POPS
UP A BIT IN THIS AREA.
BETTER CHANCES OF PRECIP ARE EXPECTED DURING THE AFTN AND EVENING
ON WED AND THU...WITH 30 TO 40 PERCENT POPS OVER MOST INLAND
ZONES. STORM MOTION WILL BE SLOWER EACH OF THESE DAYS...AND SOME
MUCH NEEDED RAINS WILL OCCUR.
HAVE CONTINUED TO USE THE WARMER NAM FOR MAX TEMPS OVER THE NEXT 3
DAYS. INLAND MAX TEMPS WILL LIKELY APPROACH THE CENTURY MARK AGAIN
TODAY...ESPECIALLY WITH THE LOWER POPS. THICKNESSES WILL GRADUALLY
FALL THRU THE REMAINDER OF THE SHORT TERM PERIOD AS UPPER RIDGE
WEAKENS.
RECORD MAX TEMPS FOR 6/14...
JAX ... 101 IN 1998
GNV ... 102 IN 1977
AMG ... 100 IN 1964
SSI ... 99 IN 2010
SMOKE FROM ONGOING WILDFIRES WILL GENERALLY ADVECT SE THRU THE DAY
TODAY...WITH COASTAL METRO AREAS GETTING THE BRUNT OF REDUCED VSBYS.
.LONG TERM...UPPER TROF OVER THE W ATLC WILL ALLOW DISTURBANCES TO
MOVE SE INTO THE AREA INTO THE WEEKEND. THIS SHOULD COMBINE WITH
INSTABILITY AND SEABREEZES TO BRING SCATTERED CONVECTION. HIGH
PRESSURE RIDGE MAY BEGIN TO REBUILD BY EARLY NEXT WEEK WITH HIGHER
TEMPS AND LOWER RAIN CHANCES.
&&
.AVIATION...SMOKE WILL BE THE PRIMARY CONCERN FOR TODAY AS AREAS
DOWNSTREAM OF THE FIRES WILL SEE VISIBILITY RESTRICTIONS. HAVE MVFR
TO VFR CONDITIONS AT TERMINALS UNTIL 12Z...THE SMOKE PLUME WILL HAVE
BEGUN TO ADVECT SOUTHEAST WITH THE COASTAL TERMINALS SEEING THE
MAJORITY OF THE REDUCED VISIBILITIES.
&&
.MARINE...NO HEADLINES. SOUTH TO SOUTHWEST WINDS WILL PREVAIL AS A
SERIES OF WEAK FRONTS WILL MOVE ACROSS THE REGION.
&&
.FIRE WX...HAVE UPGRADED FIRE WEATHER WATCH TO RED FLAG WARNING DUE
TO EXTENDED DURATIONS OF CRITICALLY LOW RH'S AND ERC VALUES NEAR 40.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 98 70 98 71 / 10 10 30 20
SSI 92 75 89 76 / 10 10 20 10
JAX 99 73 96 73 / 10 10 30 10
SGJ 95 75 90 74 / 10 10 20 10
GNV 99 73 99 73 / 10 10 30 20
OCF 99 73 98 73 / 20 10 30 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 6 PM EDT THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-
UNION.
GA...NONE.
AM...NONE.
&&
CARROLL/PRESNALLHazardous weather outlook, Jun 13, 9:36 PM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 936 PM EDT MON JUN 13 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-140915- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 936 PM EDT MON JUN 13 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TONIGHT... SMOKE FROM AREA WILDFIRES WILL CONTINUE TO CAUSE PERIODIC VISIBILITY RESTRICTIONS NEAR THE FIRES. ISOLATED THUNDERSTORMS WILL CONTINUE OVER THE REGION MAINLY SOUTH OF INTERSTATE 10 AND ALSO OVER THE COASTAL WATERS OF SOUTHEAST GEORGIA. THESE STORMS WILL BE CAPABLE OF STRONG GUSTY WINDS AND EXCESSIVE CLOUD TO GR0UND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE FOR PRIMARILY AFTERNOON AND EVENING ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. LS/MKT
In the hours before
Local storm report, Jun 13, 10:25 PM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1025 PM EDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM WILDFIRE 7 SSW STEPHEN FOSTER ST 30.72N 82.37W
06/13/2011 WARE GA PARK/FOREST SRVC
THE HONEY PRARIE COMPLEX WILDFIRE WAS ABOUT 80 PERCENT
CONTAINED AND HAD BURNED 169,951 ACRES. THE COMPLEX FIRE
WAS COMPOSED OF 8 FIRES. THE LARGEST WAS THE HONEY
PRAIRIE FIRE WHICH HAD BURNED 160,234. THE RACEPOND FIRE
WAS 100 PERCENT CONTAINED AS OF 10 AM THIS MORNING AND
HAD BURNED 7,893 ACRES, HOWEVER A REPORT THIS EVENING
INDICATED THAT THE FIRE FLARED UP ONCE AGAIN.
0340 PM HAIL ST. AUGUSTINE BEACH 29.84N 81.27W
06/13/2011 E0.25 INCH ST. JOHNS FL NWS EMPLOYEE
PEA SIZED HAIL AND WINDS OF 30 TO 40 MPH REPORTED NEAR
THE PIER.
0345 PM HAIL ST. AUGUSTINE 29.89N 81.31W
06/13/2011 E0.50 INCH ST. JOHNS FL TRAINED SPOTTER
DIME TO MARBLE SIZE HAIL AT LEWIS POINT RD AND HWY US 1
0432 PM HAIL 3 NE ARLINGTON 30.36N 81.56W
06/13/2011 M0.25 INCH DUVAL FL NWS EMPLOYEE
A NWS EMPLOYEE REPORTED PEA SIZE HAIL AND A PEAK WIND
GUST OF 31 MPH. ALSO 1.57 INCHES OF RAIN FALL WITHIN 1
HOUR BETWEEN 410 PM LST AND 510 PM LST.
0434 PM HAIL MCALPIN 30.14N 82.95W
06/13/2011 E0.25 INCH SUWANNEE FL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED PEA SIZED HAIL.
0434 PM HAIL 9 NE BRANFORD 30.05N 82.82W
06/13/2011 E0.25 INCH SUWANNEE FL BROADCAST MEDIA
PEA SIZED HAIL REPORTED IN SOUTHERN SUWANNEE COUNTY.
0436 PM HAIL 2 NE ARLINGTON 30.35N 81.57W
06/13/2011 E0.25 INCH DUVAL FL PUBLIC
MERRILL RD AND BAMBERG RD PEA SIZE HAIL
0436 PM DOWNBURST 4 E ARLINGTON 30.33N 81.54W
06/13/2011 DUVAL FL TRAINED SPOTTER
STONG WIND GUST 40 TO 45 MPH AND PEA SIZE HAIL NEAR
REGENCY SQUARE
0445 PM HAIL PALM COAST 29.57N 81.21W
06/13/2011 E0.50 INCH FLAGLER FL TRAINED SPOTTER
SKYWARN SPOTTER REPORTED MARBLE SIZED HAIL.
0445 PM HAIL PALM COAST 29.57N 81.21W
06/13/2011 E0.50 INCH FLAGLER FL EMERGENCY MNGR
DIME SIZED HAIL REPORTED AT BASSETT LANE. ALSO PEA SIZED
HAIL OCCURRED AT BELLE TERRE AND PINE LAKES PARKWAY
NORTH.
0445 PM TSTM WND DMG ARLINGTON 30.34N 81.60W
06/13/2011 DUVAL FL BROADCAST MEDIA
TREE FELL DOWN ON A CAR ON ARLINGTON ROAD NEAR CESERY
BOULEVARD.
0445 PM TSTM WND DMG PALM COAST 29.57N 81.21W
06/13/2011 FLAGLER FL EMERGENCY MNGR
POOL AWNING ON BASSETT LANE WAS HEAVILY DAMAGED BY WINDS.
0452 PM TSTM WND DMG ARLINGTON 30.34N 81.60W
06/13/2011 DUVAL FL BROADCAST MEDIA
POWER LINES ARE DOWN ON ARLINGTON ROAD AT LILLIAN ROAD.
0455 PM HAIL PALM COAST 29.57N 81.21W
06/13/2011 E1.00 INCH FLAGLER FL EMERGENCY MNGR
DIME TO QUARTER SIZE HAIL LASTED FOR FIFTEEN MINUTES AT
BRENMAR LANE.
0500 PM HAIL 3 WSW PALM COAST 29.55N 81.26W
06/13/2011 E0.50 INCH FLAGLER FL TRAINED SPOTTER
MARBLE SIZE HAIL REPORTED AT US HIGHWAY 1 AND PALM COAST
PARKWAY. A LARGE TREE BRANCH WAS IN THE ROAD.
0500 PM HAIL 2 SW PALM COAST 29.55N 81.24W
06/13/2011 E0.50 INCH FLAGLER FL PUBLIC
PEA SIZE TO MARBLE SIZE HAIL AT BELLE TERRIE PKWY
0504 PM HAIL 4 E ARLINGTON 30.34N 81.54W
06/13/2011 E0.25 INCH DUVAL FL TRAINED SPOTTER
SKYWARN SPOTTER REPORTS PEA SIZE HAIL NEAR REGENCY
SQUARE. STRONG WINDS GUSTS OF 40 TO 45 MPH OCCURRED.
0504 PM HAIL PALM COAST 29.57N 81.21W
06/13/2011 E0.25 INCH FLAGLER FL TRAINED SPOTTER
MULTIPLE REPORTS OF PEA SIZE HAIL IN PALM COAST. WINDS
ARE ESTIMATED AT 50 MPH ON FLORIDA PARK DRIVE.
0505 PM TSTM WND DMG 4 ESE ARLINGTON 30.32N 81.54W
06/13/2011 DUVAL FL BROADCAST MEDIA
A LARGE WINDOW WAS BLOWN OUT AT TOM BUSH MAZDA ON 9850
ATLANTIC BOULEVARD.
0505 PM HAIL N PALM COAST 29.57N 81.21W
06/13/2011 M1.00 INCH FLAGLER FL TRAINED SPOTTER
0505 PM TSTM WND DMG 2 NE UNF 30.29N 81.49W
06/13/2011 DUVAL FL OTHER FEDERAL
LARGE LIMBS AND DAMAGE TO SIGNS REPORTED NEAR BEACH BLVD
AND KERNAN RD.
0508 PM TSTM WND DMG 5 NE OLENO STATE PARK 29.98N 82.52W
06/13/2011 UNION FL EMERGENCY MNGR
POWER WAS KNOCKED OUT FOR A LARGE AREA OF SOUTHWESTERN
UNION COUNTY.
0509 PM HAIL 2 SSW PALM COAST 29.55N 81.23W
06/13/2011 E1.00 INCH FLAGLER FL TRAINED SPOTTER
NICKLE TO QUARTER SIZE HAIL REPORTED AT BURNING BUSH DR
0509 PM HAIL 1 SSE PALM COAST 29.56N 81.21W
06/13/2011 E0.50 INCH FLAGLER FL TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL PALM COAST PKWY SE
0509 PM TSTM WND GST 2 SW PALM COAST 29.55N 81.23W
06/13/2011 E62.00 MPH FLAGLER FL TRAINED SPOTTER
WIND GUST TO 60 MPHKARGE TREES DOWN AT BURNING BUSH DR
0510 PM TSTM WND DMG 5 SE ARLINGTON 30.28N 81.54W
06/13/2011 DUVAL FL BROADCAST MEDIA
TREES ARE DOWN ON HOMES ON ANNISTON ROAD.
0510 PM TSTM WND DMG 5 SE ARLINGTON 30.29N 81.54W
06/13/2011 DUVAL FL TRAINED SPOTTER
SKYWARN SPOTTER REPORTS A LARGE OAK TREE IS DOWN ON
ANNISTON ROAD NEAR BEACH BOULEVARD. PEA TO PENNY SIZE
HAIL WAS OCCURRING ALONG ANNISTON ROAD. HE ESTIMATED
WINDS OF 60 MPH.
0530 PM TSTM WND DMG PALM COAST 29.57N 81.21W
06/13/2011 FLAGLER FL EMERGENCY MNGR
MULTIPLE REPORTS OF TREES AND LIMBS DOWN IN THE INDIAN
TRAILS AND PLM HARBOR SUBDIVISIONS.
0545 PM HAIL 2 NW ALACHUA 29.80N 82.51W
06/13/2011 M1.00 INCH ALACHUA FL TRAINED SPOTTER
LARGE HAIL WAS REPORTED ON INTERSTATE 75 NEAR THE HIGH
SPRINGS US 441 EXIT.
0609 PM TSTM WND GST 5 E ARLINGTON 30.33N 81.52W
06/13/2011 M56.00 MPH DUVAL FL ASOS
A WIND GUST OF 56 MPH WAS RECORDED AT THE CRAIG FIELD
ASOS SITE.
0646 PM TSTM WND DMG 5 SW STATENVILLE 30.65N 83.09W
06/13/2011 ECHOLS GA LAW ENFORCEMENT
TREE DOWN ON A HOUSE AND TORE OFF THE BACK SIDE ON J
FRANK CULPEPPER ROAD.
0750 PM DOWNBURST JACKSONVILLE INTL ARPT 30.48N 81.71W
06/13/2011 DUVAL FL ASOS
A DOWNBURST WIND GUST OF 57 MPH WAS MEASURED AT THE
JACKSONVILLE INTERNATIONAL AIRPORT. THE DOWNBURST DROPPED
DIRECTLY OVER THE AIRPORT COMPLEX.
0834 PM TSTM WND GST 5 NNE ORANGE PARK 30.24N 81.68W
06/13/2011 M42.00 MPH DUVAL FL AWOS
A GUST FRONT PRODUCED A 42 MPH WIND GUST AT NAVAL AIR
STATION JACKSONVILLE. THE OUTFLOW WAS FROM STORMS OVER
NORTHERN DUVAL COUNTY.
&&
AENYEDISpecial weather statement, Jun 13, 10:28 PM EDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1028 PM EDT MON JUN 13 2011 FLZ024-025-141100- DUVAL-NASSAU- 1028 PM EDT MON JUN 13 2011 ...SMOKE WILL IMPACT THE JACKSONVILLE METRO AREA... SMOKE FROM THE HONEY PRAIRIE COMPLEX WILDFIRES IN CHARLTON COUNTY GEORGIA WILL SPREAD SOUTHEASTWARD ACROSS THE JACKSONVILLE METRO AREA AGAIN LATE TONIGHT AND INTO TUESDAY. VISIBILITY MAY BE REDUCED TO 1 MILE IN AREAS. PEOPLE SHOULD LIMIT THEIR EXPOSURE TO THE SMOKE...ESPECIALLY THOSE WITH RESPIRATORY AILMENTS...THE ELDERLY...AND THE VERY YOUNG. GAZ152-164>166-141100- BRANTLEY-CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON- 1028 PM EDT MON JUN 13 2011 SMOKE FROM THE HONEY PRAIRIE COMPLEX WILDFIRES WILL CONTINUE TO SPREAD INTO BRANTLEY COUNTY AND EASTWARD TOWARD THE COAST TONIGHT AND EARLY TUESDAY...REDUCING VISIBILITY TO LESS THAN ONE MILE IN AREAS. MOTORISTS SHOULD DRIVE WITH CAUTION DUE TO THE VISIBILITY RESTRICTIONS. PEOPLE SHOULD LIMIT THEIR EXPOSURE TO THE SMOKE...ESPECIALLY THOSE WITH RESPIRATORY AILMENTS...THE ELDERLY...AND THE VERY YOUNG. MKT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:00 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 13, 8:03 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 42 min |
| Jun 13, 8:05 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 40 min |
| Jun 13, 8:40 PM EDT | Special Weather Statement | JAX | Bradford, Duval | 50 min |
| Jun 13, 9:30 PM EDT | Special Marine Warning | JAX | 90 min | |
| Jun 13, 9:50 PM EDT | Special Weather Statement | JAX | Gilchrist | 25 min |
| Jun 14, 3:02 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 12 hr |
| Jun 14, 3:30 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 14, 3:59 PM EDT | Special Weather Statement | JAX | Marion | 46 min |
| Jun 14, 4:42 PM EDT | Special Weather Statement | JAX | Gilchrist | 63 min |
| Jun 14, 4:44 PM EDT | Special Weather Statement | JAX | Marion | 46 min |
| Jun 14, 4:50 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Gilchrist, Suwannee | 40 min |
| Jun 14, 4:52 PM EDT | Special Weather Statement | JAX | Alachua | 38 min |
| Jun 14, 5:27 PM EDT | Special Weather Statement | JAX | Gilchrist | 63 min |
| Jun 14, 5:43 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Gilchrist | 28 min |
| Jun 14, 6:10 PM EDT | Special Weather Statement | JAX | Gilchrist | 65 min |
Nearby
Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.